Eliminate the pain and heat of the baby; Children’s Panadol: instruction on the use of syrup for children, the cost in pharmacies in Russia, the views of parents
Respiratory diseases are often accompanied by an increase in temperature and, as a result, deterioration of the condition. To reduce heat, children are provided with special-purpose medicines. They include the syrup Panadol.
Learn from our article, how many children’s syrup Panadol starts to act, what are the reviews about the drug and how to take the medicine for children.
Syrup Panadol is a suspended liquid having a viscous consistency. In some cases, the presence of crystalline impregnations is allowed. The syrup has a pinkish hue and a characteristic strawberry taste.
Panadol is sold in bottles of darkened glass. There are three possible volumes of the vial; 1000, 300 and 100 ml. In addition, the package contains a measuring syringe, which is necessary for the dosage of the medicine.
The main active substance of the drug is paracetamol. It has an active antipyretic effect. In addition to it, the composition of the children’s syrup Panadol includes the following components:
The effect of the drug is due to the ability of the active component to act on the center of thermoregulation.
What can tell elevated leukocytes in the blood of a child, read in this article.
The norm of hemoglobin in children under one year is described in this publication.
It is not recommended to combine Panadol with Levomycetin. This can lead to toxic poisoning of the body. Provided that the suspension with warfarin is taken for a long time, the risk of bleeding is increased due to an increase in the anticoagulant effect.
The interaction of paracetamol with substances such as diphenin, rifampicin and butadione, increases the load on the liver. This is fraught with the formation of drug-induced hepatitis.
Subject to the recommendations regarding dosage, the likelihood of side effects is minimal.
But in some cases, the following symptoms occur:
In case of drug overdose, acute paracetamol poisoning occurs. It manifests itself in nausea, vomiting, severe stomach pains and general malaise. Excessive sweating is also noted. In some cases, there is renal colic. The child is shown an early hospitalization. It is necessary to take sorbents and wash the gastrointestinal tract.